Advertisement

Ukrainian Mathematical Journal

, Volume 46, Issue 7, pp 1035–1038 | Cite as

Boundedness of solutions and asymptotic properties of some systems of differential equations

  • V. G. Gorodetskii
Brief Communications
  • 17 Downloads

Abstract

We establish conditions under which solutions of some systems of differential equations are bounded and study their asymptotic properties.

Keywords

Differential Equation Asymptotic Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. A. Barbashin and N. N. Krasovskii, “On the general stability of motion,”Dokl Akad. Nauk SSSR,86, No. 3, 453–456 (1952).Google Scholar
  2. 2.
    A. M. Lyapunov,General Problem of Stability of Motion [in Russian], Gostekhizdat, Moscow-Leningrad (1950).Google Scholar
  3. 3.
    I. Bendixon, “On curves given by differential equations,”Usp. Mat. Nauk,9, 191–211 (1941).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • V. G. Gorodetskii
    • 1
  1. 1.Kiev Polytechnical InstituteKiev

Personalised recommendations